JournalsrmiVol. 34, No. 3pp. 967–1000

Local monomialization of a system of first integrals of Darboux type

  • André Belotto da Silva

    Université de Toulouse III Paul Sabatier, Toulouse, France
Local monomialization of a system of first integrals of Darboux type cover
Download PDF

A subscription is required to access this article.

Abstract

Given a real- or complex-analytic singular foliation θ\theta with nn first integrals of meromorphic or Darboux type (f1,,fn)(f_1,\dots,f_n), we prove that there exists a local monomialization of the first integrals. In particular, if θ\theta is generated by the nn first integrals, we prove the existence of a local reduction of singularities of θ\theta to monomial singularities.

Cite this article

André Belotto da Silva, Local monomialization of a system of first integrals of Darboux type. Rev. Mat. Iberoam. 34 (2018), no. 3, pp. 967–1000

DOI 10.4171/RMI/1012